Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Elementary proofs of two theorems on the distribution of numbers $ n\theta (\mod 1)$


Author: Adolf Miklavc
Journal: Proc. Amer. Math. Soc. 39 (1973), 279-280
MSC: Primary 10K05
DOI: https://doi.org/10.1090/S0002-9939-1973-0316415-X
MathSciNet review: 0316415
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: Simple and elementary proofs of denseness and uniform distribution of the numbers $ \{ n\theta \} ,\theta $ irrational, on the unit interval.


References [Enhancements On Off] (What's this?)

  • [1] G. H. Hardy and E. M. Wright, An introduction to the theory of numbers, 4th ed., Oxford Univ. Press, London, 1960.
  • [2] I. Niven, Diophantine approximations, Interscience Tracts in Pure and Appl. Math., no. 14, Interscience, New York, 1963. MR 26 #6120. MR 0148613 (26:6120)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 10K05

Retrieve articles in all journals with MSC: 10K05


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1973-0316415-X
Article copyright: © Copyright 1973 American Mathematical Society

American Mathematical Society